MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE 55MM; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE 55MM; GUIDE
Model Number 394.45
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the holding sleeve was found in sterile processing(sp) with a schanz screw stuck inside.The wing nut broke off inside of the holding sleeve.Cannot remove schanz screw from the sleeve.The threads of the wing nut are stuck inside, but the wing was thrown away.The procedure and patient outcome were unknown.This complaint involves two (2) devices.This report is for (1) holding sleeve 55mm this report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The repair technician reported the wing nut is broken off inside of holding sleeve, shantz screw is stuck.The broken piece of the wing nut was removed and the shantz screw, the wing nut was replaced.Damaged component is the reason for repair.The cause of the issue is unknown.The following parts were replaced: wing screw.The item was repaired per the inspection sheet, passed synthes final inspection on 08-jun-2021 and will be returned to the customer upon completion of the service and repair process.Attached service record router completed through operation 30.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device history lot: as per (b)(4), manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HOLDING SLEEVE 55MM
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12025647
Report Number2939274-2021-03048
Device Sequence Number17207723
Product Code FZX
UDI-Device Identifier10886982199737
UDI-Public10886982199737
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number394.45
Device Catalogue Number394.45
Device Lot Number1938
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2021
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer06/18/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date07/06/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0 SCHANZ SCR BLUNTED TROCAR POINT 200